# SDR AALA20050255

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  REPLACED SOCKET AT SEAT 25D FOR EMERGENCY SEAT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
